# SDR UIEA2018081601715

- Difficulty date: August 16, 2018
- Submitted: August 16, 2018
- Operation: Air carrier
- Aircraft: N1217A
- Make and model: Boeing 767375
- Aircraft serial: 25865
- Aircraft time: 89,815 hours, 22,917 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 79275515
- Part serial: 2012070018
- Condition: Failed
- Location: Bleed Air Sys
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG PRV CONTROLLER FAILED. PNUEMATIC HEALTH CHECK (PRESS NOT BTWN 47.65 AND 90 PSI. R&R NR 2 ENG PRV CONTROLLER OP & LK CHECK SATISFACTORY IAW AMM 361119 AND 710000. PASSED CHK PSI TASK CARD 6736A005-2.
